# SDR USAA2011110400022

- Difficulty date: October 24, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N113UW
- Make and model: Airbus A320-214
- Aircraft serial: 1141
- Aircraft time: 37,475 hours, 16,683 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Part number: D5755103920000
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON LEFT WING NR 1 SPOILER CENTER HINGE PIN.  REPLACED LEFT WING NR 1 SPOILER CENTER HINGE PIN IAW A320 AMM 27-64-41-400-001.
